Pair correlation of torsion points on elliptic curves

Emre Alkan, Maosheng Xiong, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


We prove the existence of the pair correlation measure associated to torsion points on the real locus E (R) of an elliptic curve E and provide an explicit formula for the limiting pair correlation function.

Original languageEnglish (US)
Pages (from-to)752-763
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Aug 15 2009


  • Elliptic curves
  • Pair correlation
  • Torsion points

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Pair correlation of torsion points on elliptic curves'. Together they form a unique fingerprint.

Cite this